# SDR RAAA99B2016

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK PER CARD B1-14010, FOUND SEAT TRACK LUG WORN BEYOND LIMITS AT BS 783 AND LBL 45.  REMOVED AND REPLACED SEAT TRACK SECTION FROM BS 760 TO 850 IAW SRM 53-10-2 FIG 7.  M54 NR 297.
